Properties of solutions of optimization problems for set functions.
Dorosiewicz, Slawomir
International Journal of Mathematics and Mathematical Sciences, Tome 25 (2001), p. 399-408 / Harvested from The Electronic Library of Mathematics
Publié le : 2001-01-01
DOI : https://doi.org/10.1155/S0161171201005440
EUDML-ID : urn:eudml:doc:55901
@article{01702008,
     title = {Properties of solutions of optimization problems for set functions.},
     journal = {International Journal of Mathematics and Mathematical Sciences},
     volume = {25},
     year = {2001},
     pages = {399-408},
     doi = {10.1155/S0161171201005440},
     zbl = {1169.90481},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01702008}
}
Dorosiewicz, Slawomir. Properties of solutions of optimization problems for set functions.. International Journal of Mathematics and Mathematical Sciences, Tome 25 (2001) pp. 399-408. doi : 10.1155/S0161171201005440. http://gdmltest.u-ga.fr/item/01702008/